I am about mid way through a Var and Sust cycle (60mg ED Var with only 1ml Sust EW). The Sust injections have slowly become more painful and with more swelling. This is not an issue right now as I am only injecting once a week, but I plan on using a similar cycle later on with high amounts of both. What would be the most likely cause and what should I do to combat this affect?
Why are you injecting Sust once a week? Where is your Sust from? Pharm grade, ugl, etc? I'm not asking for source, just quality.
What is the point of posting this on this board. You know perfectly well the stance on injection frequecny on this particular forum. You are not new, so ignorance is not an excuse.
You are either lazy or just decided not to listen to the information here. If the latter is the case, it is simply rude to make the post you did. If you want to inject sust 1 per week, go for it, no sweat off any of our backs. But don't for a second think you are going to receive anything but questions/flames. Don't do things against recommendations then ask for help when something goes wrong and expect people to jump at the opportunity to help you.
The people I have gotten advice from on this forum have said that it would be better to inject more regularly but doing so only once a week should not hold any issues. But I have read some of your stuff before and hold you in relativly high regard so I will change my actions even with the low dose.
Answering the other question it is pharm grade.
Good call on heeding the advice and increasing injection frequency. Sust once a week results in roughly 1/3 test concentration in the blood by the end of the week, which is obviously far from optimal.
How many injection sites are in your rotation?
I used Sust at E3D and that was a mistake, but it was my first cycle. E3D can be done, but IMO you can feel the fluctuations in levels. ED or EOD is definitely optimal and is going to ensure you feel good while getting the most bang for your buck.
Even if you used only one site injection spot such as say your right ventroglute, I doubt that once every 7 days would be enough to irritate it. If it's pharm grade then I'm guessing it's coming in amps in which case contamination is not really a concern. You might be reacting to the BA, I suppose. What is the pain and swelling like? Virgin muscles are going to be sore for several days after and it is possible that there will be some slight swelling. More info would be helpful as to past cycle experience and your injection technique, etc.
This post was flagged by the community and is temporarily hidden.
Come on, really?
Surely you'd have to agree that even doing something as simple as a biweekly .5ml injection would be a big improvement when considering blood levels. Avaiablity doesn't affect this at all, IMO
Are you on HRT? I hope you are not using the 100mg version of Sustanon. Even 250mg per week of sust is fairly low, feels like HRT, especially if you are not on any AI. Why is Sustanon so popolar in land of OZ? It's like every 3rd guy in the gym is on it. See if you can get some primoteston depot (test-e) 250mg/ml, @$20 RRP it is pretty good.
ok answering all the questions.
I am rotating 6 injection sites: Delts, Glutes and Quads.
The pain is very low but the swelling can be fairly large, I would say the last one that was probably the worst was about 1.5-2cm out of the glute and about 8-10cm wide. I have next to no previous cycle experience, the only one I did before I would rather not talk about because it was so stupid, but it was injections.
It is my bad on the Sust I should have been doing it at least biweekly from the beginning of my cycle. But better late then never.
The reason I am using sust is because I get all my stuff off of my doc, which makes most of my stuff very cheap for OZ but it does mean I am limited to how much I can get, so the public health Auth. doesn't shutting him down.
You are probably reacting to one of the esthers and the inflamation response is in full force. That's all I can think of.
^x2. I understand about your doctor, though you may want to consider a few things. One, see if he can prescribe Test E or C instead of Sust. Two, hold onto the vials until you have enough to make a viable cycle. I've used pharm grade Sust and UGL TestE and I have to say Test E felt a lot better going in, so maybe consider trying to get a different form of test.
I am planning on doing so for my next cycle. Its not what this thread is about but if you want to know what im planning on doing next it's as follows:
w 1-7 80mg Var ED
w 1-6 1ml Primotest E3D or .5ml EOD
w 1-6 .25 Adex EOD (.125 EOD on the last week)
40/40/20/20 Nolva PCT
Your next cycle sounds good. The primoteston comes in a 3-pack, preloaded syringe. So it will make things a bit easier for you. Can't complain for 20 bucks. If possible, see if you can front load the test on the first day, so plasma concertration can be up there quickly. IMO nolva is not very effective for pct, I prefer clomid. BUt it's up to you.
RUn your AI at full dose for the whole 6 weeks, and then taper is down to .125 EOD for the 7th week, and .125 twice per week for 2 additional weeks (or more if desired). It will take a while for the exo test to clear your system. So you should continue AI, to avoid any estrogen "rebound" issues.
on the E rebound I guess I could run Adex through PCT at .125mg E3D just to be safe.